# SDR FOTR2110409916

- Difficulty date: June 15, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 73,621 hours, 85,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 213 S18r
- Part time: 73,621 hours, 85,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT RT FUSELAGE SKIN BS 213 JUST BELOW LONGERON 18R.
